# SDR CA980706033

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 41EN496
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, I

## Discrepancy

(CAN) IN DESCENT THROUGH APPROX FL 320, CABIN ALTITUDE CLIMBED UP TO 6,000 FPM THEN REDUCED.  CABIN ALTITUDE HELD AT 13,000 FEET DESCENDING THROUGH 13,000 FEET, CABIN DESCENDED AT SAME RATE AS AIRCRAFT.  AFTER LANDING, AIRCRAFT WAS INSPECTED AND FOUND THAT THE LT SQUAT SWITCH (P/N 41EN49-6) WAS INTERMITTENT.  SWITCH WAS REPLACED AND THE AIRCRAFT WAS TEST FLOWN SERVICEABLE.
